# SDR UALA2013010900136

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 63,780 hours, 23,601 cycles
- Engine: Iae V2527A5
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW AND RAMP REPORT:  RIGHT SIDE ELEVATOR TRAILING EDGE-LOWER-DELAMINATION OF FILLER MATERIAL EVIDENT-APPROX 1.5" BY .750" PIECE.  TEMPORARY REPAIRED WITH SPEED TAPE REF 51-77-12 PAGE 4 AND 55-21-11.  CF REF: SRM 51-77-12 P4. RCF-T :REINSPECTED TEMPORARY REP AIRE, NO PROGRESSION NOTED, TAPE SECURED.
